MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MOD EPI 1 ECC LEFT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY FRANCE SAS - 3003895575 DXTEND MOD EPI 1 ECC LEFT HA; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 130720102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of delta xtend due to infection.Prosthesis removed and spacer used.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: h6 (clinical code).H6 health effect - clinical code: appropriate term / code not available (e2402) used to capture the infections (e19).

Brand Name
DXTEND MOD EPI 1 ECC LEFT HA
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11574983
Report Number1818910-2021-06238
Device Sequence Number4352599
Product Code HSD
UDI-Device Identifier10603295027294
UDI-Public10603295027294
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192448
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130720102
Device Catalogue Number130720102
Device Lot Number5313074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D42MM; DXTEND METAGLENE; DXTEND MOD EPI 1 ECC LEFT HA; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D42 +3MM; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW; DXTEND GLENOSPHERE STD D42MM; DXTEND METAGLENE; DXTEND MOD EPI 1 ECC LEFT HA; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X48MM; DXTEND STAND PE CUP D42 +3MM; UNKNOWN SHOULDER NON-LOCKING SCREW; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR